# SDR CALA2025040103396

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N17363
- Make and model: Boeing 737-8
- Aircraft serial: 67629
- Aircraft time: 356 hours, 126 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fan
- Part number: 632920704
- Part serial: 4583
- Condition: Inoperative
- Location: Zone 400
- Part time: 356 hours, 125 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT WARNING.   NO PAX OXY DEPLOYED ALTIUDE CONTROLLABLE IN MANUAL AT 15000 AHM REPORTED MM 36-12021 E2 FAMV IS NOT IN COMMANDED POS. REPEAT FAULT ALSO REPORTED ON LOG PAGES 4287368 AND 4285383. DEBRIEFED CREW AND AFTER FOLLOWING QRH AND TURNING OFF E1 BLEED AND PACK 1 CREW SAW E2 BLEED SURGING BEFORE GETTING CABIN ALT WARNINGS.  INSPECTED PRECOOLER KISS SEAL [6] AND VERIFIED INSTALLATION AND SECURITY. REF. AMM 36-12-03-400-801 STEP G (1). INSTALLED #2 ENG FAMV PER AMM 36-12-03-400-801 UP TO STEP I.  REF AMM 36-12-03-400-801 FOR REMAINDER OF OPS CHECKS ON ENGINE 2 FAMV. LEAKS AND OPS CHECK GOOD.
